# SDR GCHA953

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745Y
- Make and model: Bell 206L-1
- Aircraft serial: 45531
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Support
- Part number: 206010452109
- Condition: Req Replacement
- Location: M/R
- Part time: 2,253 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPECIAL WARRANTY CREDIT. SATISFIES AD94-19-02 PAR. F.   ALSO SATISFIES ASB206-93-74 REV. B. AS PUBLISHED IN ROTORBREEZE VOL. 44, NO. 5.  REMOVED AND REPLACED.  REMOVED AND REPLACED.
